Osteoporosis Drugs, Like Fosamax May Increase Risk of Broken Bones in Some Women

If you are taking a class of drugs called bisphosphonates such as Fosamax, you may want to reconsider what you are taking. These type of drugs are supposed to make bones stronger, but now there’s mounting evidence that, for some women, taking these medications for more than five years could cause spontaneous fractures. The most common type of fractures as it relates to bone loss is that called the spinal vertebral compression fracture. A close second is the fracture of the thigh bone called the femur.

Click here to read the full article…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: